# SDR 2ARF201107001

- Difficulty date: June 25, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 70,295 hours, 34,400 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716778
- Condition: Damaged
- Location: Lt
- Part time: 59,034 hours, 29,417 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT DURING LT ENGINE START, IT ONLY REACHED 5 PERCENT OF N2; SO THE ENGINE START WAS CROSSED IAW MM 71-00-00 HAVING RT PARAMETERS AND DISPATCHING THE ACFT IN THAT CONDITIONS.  DURING REVISION OF THE FLIGHT RECORDER IT WAS DETECTED THAT LT ENGINE REACHED 664.1 CENTIGRADE GRADES OF EGT WITH 105.7 OF N1 AND RT ENGINE REACHED 677 CENTIGRADE GRADES OF EGT WITH 106.2 OF N1 BEING THIS PARAMETERS OUT OF NORMAL OPERATION LIMITS; SO THE BOTH ENGINES WERE REPLACED IAW MM 71-00-00, TESTED CORRECT.
